Sunday, November 11, 2007

The Velvet Hammer

I think the velvet hammer that someone (Mrs. Duck?) was hoping and praying for has come to pass. My worst complaint so far is constant drowsiness, but that's to be expected with the Dilantin, Atavan and Benadryl, all of which have the sleepy side effect. Factor in a buzzing IV and bloated bladder requiring ten potty trips a night, and I wake up ready to hit the hay. Oh, and not to mention that my blood counts are starting to dive.

I'm finished with the three-day course of Carmustine and will move on today to Etoposide before a much-needed day off tomorrow. I'm 3/5 of the way done!

7 comments:

denise said...

Hey Lady -

Been so distracted lately, I've lost track of your adventure. I'm thinking of you and will come and see you when I can and dawm proudly my beautiful garb. Getting over a cold, so will have to wait a bit to make sure all those germs have taken a hike.

Love you,
denise

Paula L. Johnson said...

It sounds like everything is going according to plan. The bathroom visits could get annoying real fast, however.

Why does the IV buzz? Is it motorized?

I still can't get over the clinical use of Benadryl.

Mrs. Duck said...

Hurrah! 3/5 of the way through!!! I've never thought being hammered was any fun -- but you're being hammered in spades. If you were playing bridge, you'd have a grand slam! I'm glad you'll have Veteran's Day off. I'm looking forward, with you, to the day of rescue!

Love, Mrs. Duck

Margaret Finnegan said...

I feel quite literally like I am ready a 21st version of the Odyssey. Carmustine. Etoposide. They sound like scary Greek Isles full Cyclopses and witches. But Odysseus finally made it home, and so will you. In fact, it took him twenty years. You'll be home in less than a month. Best, Margaret

Lilli said...

I hope your sleep is peaceful and that your waking hours are pleasant and filled with people or pleasures you love spending time with. At the very least, I hope your waking hours are not too unpleasant in any way.

Lucky for you, bald is beautiful because you already are beautiful! I have to say I loved the kewpie look though. It just made me want to be tall, something I'd given up hoping for when I was 13.

Prayers coming your way, every day. Take care. Love you!

soldierdeb said...

Thinking good thoughts

hope said...

dear susan- in checking your blog this cold monday morning,i learn that you are inside/you had mentioned going to city of hope and then it was quiet/ one word or many is not quite enough to express all the love,caring,kindness,humor,hugs,nourishment,and sooooooooooooooooo much more coming your way and the family. great softness to you,hope